# SDR 9702142707

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK OK.
